MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB 2SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB 2SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET
Model Number ME1055
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d low sorb 2ss 0.2m cv the tubing clamp was didn't move.There was no report of patient impact.The following information was provided by the initial reporter: material #: me1055, batch #: 22059338.It was reported by the customer that the new luer lock connection no longer slides or moves.Verbatim: me1055 the luer lock connection no longer slides or moves.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval: yes.D.10.Returned to manufacturer on: 18-aug-2022.H.6.Investigation summary: one sample of extension set me1055 was received for quality investigation.The customer complaint of adaptor/connector defective/ damaged was not verified.Visual examination of the sample did not indicate any damage to the assembly.The male luer connector was then examined for cracks or damage.No damage was identified.The connector was then connected to an extension set and fluid was pushed through the extension set using a syringe.There was no visual leakage, air-in-line or occlusion issues identified.The connector was then tested for connection and disconnection.The securement collar operated as expected and there were no issues with connection or disconnection.The build of materials for the extension set assembly was also cross checked with the sample to verify that the correct component was installed.A device history record review for model me1055 lot number 22059338 was performed.The search showed that a total of 19,203 units in 1 lot number was built on 24may2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined based on the failure mode not being recreated during testing.
 
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d low sorb 2ss 0.2m cv the tubing clamp was didn't move.There was no report of patient impact.The following information was provided by the initial reporter: material #: me1055 batch #: 22059338.It was reported by the customer that the new luer lock connection no longer slides or moves.Verbatim: me1055 the luer lock connection no longer slides or moves.

Brand Name
BD ALARIS¿ LVP 20D LOW SORB 2SS 0.2M CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15341552
Report Number9616066-2022-01267
Device Sequence Number5221736
Product Code FPA
UDI-Device Identifier10885403236020
UDI-Public10885403236020
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/24/2025
Device Model NumberME1055
Device Catalogue NumberME1055
Device Lot Number22059338
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown